yes had blood test run calcim level was eleven point two nurse prac was concerned should I be I am fifty four yr old male take diovan onesixty mg once daily all other results on blood test were normal she said something about thyroid tests has shown calcium levels increase over last two years from nine to current
Hello and welcome to HCM, The calcium levels are controlled by two hormones- parathormone and calcitonin. Parathormone is secreted by the parathyroid gland and calcitonin is secreted by the parafollicular cells of the thyroid gland. As you mentioned that there is some thyroid related disorder it is quite evident that thyroid is responsible for raised calcium levels. You need to consult your doctor for clinical assessment and relevant investigations (ultrasound of neck, blood levels of calcitonin and parathormone). These investigations will determine the cause of elevated calcium levels and hence management can be planned.
Thanks and take care Dr Shailja P Wahal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband suffers (extremely) from pseudo gout. What caused too much calcium in the blood & is there anything other than prescription meds to help get rid of, or prevent this? It is getting to be almost a weekly occurrence. His joints are becoming permanently damaged.
After taking my yearly physical and blood work results, I would like to know how and what would make my calcium levels be high? My cholesterol levels were actually better than before. Thanks for your time and input. Nasa
I have had an increased calcium level in my blood (10.8) for at least 7 years which has not been addressed until I developed osteoporosis (I am a 60 yr. old nonsmoking female in good health). My nuclear scan of my parathyroid did not show any adenomas. What else can this be? My PTH level is in the upper limits of normal.
I am a 71 yr. old woman and have taken Diovan for many years because of episodes of high blood pressure. But this was at least 15-10 yrs. ago and I have had no high blood pressure. I always have low blood pressure with a very low pulse (40-45) which has caused concern with another doctor of mine. I have no energy or desire to do anything. Yesterday I didn t take my pill and I felt normal. But my concern is how to get off the medication, as I know it is not good to just stop taking a medication altogether. I need to know what I should do in coming off this medication.
Hi, here are a list of medications I am currently on: these are ones my arthritis doc. has perscribed: lyrica 75 mg 3x day,metholtrexate tabs 25 mg,metanx tabs 1 tab twice daily,celebrex caps 200mg 1 cap daily,folbic tabs1 tab daily,tramadol hcl tabs 50 mg one tablet 4 times dailyviibryd tabs 40 mg ,i tablet daily with food,savella tablets 50mg 1 tab twice a day,he just added buprropion sr 150 mg tablets1 tablet a day for 30 days, hydrocodone / acetaminophen5-325IB,Iam also taking dexilant DR caps 60 mg 1 cap daily for stomach,diovan tabs 320 mg 1 daily for blood pressure,L-Thyoxine tab 50 mg 1 tab daily and hydrochlorothizire 1 tab daily. I m not sure all these should go together it worries me taking so much but I am in pain most of tne much worse when standing or walking.
I had been taking Diovan for a number of years and insurance company suggested I replace Diovan with the Losartan since it was cheaper. I took 50 mg. of the Losartan yesterday morning. Noticed a tight feeling in chest yesterday afternoon. At the time I went to bed (around 12:30 a.m.) I experienced severe pain in left side of chest, radiating through back and left shoulder. Took two nitro pills and dropped off to sleep. Upon arising this a.m. I again experienced pain in the same area, got a little scared and got very hot. Tried to stay calm, ate some breakfast and felt some better. Also, severe hurting in upper right arm where large muscles join together. I had a heart attack latter part of 2005 and diagnosed several years ago with fibromyalgia. I am 77 years old, active for my age, caring for 88-year-old husband who suffered a stroke six months ago. I hesitate to go to ER this a.m. due to home situation and long wait getting medical attention.
I have PAD & neuropathy associated with it, mainly in my feet. Im taking neurotin and percocet, usually 1/2 a pill 2x s a day. Lately my blood pressure has been up. Is the percocet use causing the added hypertension? I m also taking Diovan HCT 160-12.5. Thanks. Kevin
I have felt nauseous since about 11am. I had big breakfast. Nausea off and on most of the day. Decided to check blood pressure . Left arm 167/83. Right arm 158/93. I am on valsartan 80mg a day. I have gained some weight. I weigh 167 Nd 74 years old.
I have just taken my first Hydralazine. im concerned about taking them every 6 hours round the clock, even though my blood pressure is high. Dr. also said I could have heart palpatations, that scares me. once )ive started.can I ever stop?